# SDR 2007UALA04231

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 24,715 hours, 3,310 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT STATUS MESSAGE DISPLAYED.  REPLACED FLAP/SLAT ELECTRONICS UNIT 1 PER MM 27- 51-01. MSG CLEARED, SYSTEM   OK FOR SERVICE.
